# SDR 258160002

- Difficulty date: February 29, 2004
- Submitted: March 12, 2004
- Operation: Air carrier
- Aircraft: N803JL
- Make and model: Braero BAE125800A
- Aircraft serial: NA0436
- Engine: Garrtt TFE7315R
- Engine time: 6,760 hours, 4,413 cycles
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Carbon Seal
- Condition: Damaged
- Location: Rt Engine
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ON DESCENT TO KBCT, ENGINE POWER WAS REDUCED TO IDLE.  OIL PRESSURE ON NR 2 ENGINE DROPPED TO RED LINE.  POWER INCREASED ON NR 2 ENGINE AND OIL PRESSURE INCREASED.  FOUND NR 1 CARBON SEAL RUNNER RETAINER DAMAGED.  REPLACED RETAINER AND CARBON SEAL WITH NEW.  INSTALLED NEW OIL PUMP.  PERFORMED GROUND RUN, OIL PRESSURE ADJUSTMENT, VIBE SURVEY, AND OIL SYSTEM FLUSH.
